MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The potassium electrode lot number was 31251147 with an expiration date of 12-sep-2025.The field service engineer found there was a compromised flow path.The customer cleaned and reseated the ise electrodes and reseated the ise tubes.The customer confirmed that the analyzer was working properly.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable potassium results from the cobas c 111 with ise analyzer.Sample (b)(6) initial result was 5.2 mmol/l, and the repeat result was 4.3 mmol/l.Sample (b)(6) initial result was 3.7 mmol/l, and the repeat result was 5.1 mmol/l.Sample (b)(6) initial result was 3.8 mmol/l, and the repeat result was 4.6 mmol/l.The repeat results were believed to be correct.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22326951
Report Number1823260-2025-01945
Device Sequence Number18217870
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown